MAUDE Adverse Event Report: ICU MEDICAL, INC. PNEUPAC PARAPAC PLUS VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ICU MEDICAL, INC. PNEUPAC PARAPAC PLUS VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number P310NUS
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.H3: the device was received for evaluation.A review of the service history determined there was no indication the reported issue was related to prior service activity within the review period.Visual inspection and functional testing were performed, which identified excessive grease on the timing valve and bi-stable valve as the cause of the malfunction.Both valves were cleaned, and the timing valve remediation o-ring was replaced.Following these actions, the device functioned as intended.
 
Event or Problem Description
It was reported that the unit did not allow patients to exhale.The event occurred while in use with a patient.There was patient involvement and no patient harm.

Brand Name
PNEUPAC PARAPAC PLUS VENTILATOR
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24477319
Report Number3012307300-2026-01835
Device Sequence Number13157094
Product Code BTL
UDI-Device Identifier35019315107263
UDI-Public(01)35019315107263(11)241106
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP310NUS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown